# SDR CA110715004

- Difficulty date: July 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 747SP-J6
- Aircraft time: 57,763 hours
- Engine: Pwa JT9D7J
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Housing
- Condition: Fractured
- Location: Relief Valve
- Component: Relief Valve
- Component part number: 719852
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROTATION, THE NR 4 HYD PRESSURE CAUTION LIGHT CAME ON.  FLIGHT ENGINEER REPORTED FLUID QTY WENT TO ZERO AFTER GEAR RETRACTION.  TOWER REPORTED SMOKE FROM NR 4 ENGINE.  UNEVENTFUL LANDING AFTER COMPLETING PROCEDURES AND CONFIGURING AIRPLANE FOR LANDING.  MX CREW FOUND THE RELIEF VALVE SEPARATED FROM THE HYD MODULE LOCATED IN PYLON NR4.  FOR PREVENTIVE MX, ALL OTHER MODULE ASSY WERE INSPECTED BEFORE NEXT FLIGHT AND NO FURTHER ACTIONS WERE REQUESTED.
